Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A fixed point theorem for open $ Q$-acyclic $ n$-manifolds


Author: Robert F. Brown
Journal: Proc. Amer. Math. Soc. 21 (1969), 621-622
MSC: Primary 54.85
DOI: https://doi.org/10.1090/S0002-9939-1969-0239584-8
MathSciNet review: 0239584
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, Retractions onto spheres, Amer. Math. Monthly 71 (1964), 481-484. MR 0162236 (28:5435)
  • [2] -, Retractions onto ANR's (to appear).
  • [3] A. Granas, The Hopf-Lefschetz fixed point theorem for noncompact ANR's, Proceedings of the 1967 Baton Rouge Symposium on Infinite Dimensional Topology, (to appear).
  • [4] D. Henderson and G. Livesay, Another generalization of Brouwer's fixed point theorem, Proc. Amer. Math. Soc. 19 (1968), 176-177. MR 0219051 (36:2134)
  • [5] H. Samelson, On Poincaré duality, J. Analyse Math. 14 (1965), 323-336. MR 0180973 (31:5203)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.85

Retrieve articles in all journals with MSC: 54.85


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0239584-8
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society